# SDR DALA2024113011271

- Difficulty date: November 27, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Condition: Corroded
- Location: Aft Galley Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION FLOOR BEAM -Y464.8 AT LEVEL FR68 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED PER A319 SRM 51-42-11, AND SRM 51-72-11. (0681497)
